# SDR UPS04242840

- Difficulty date: July 12, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT I/B FOREFLAP I/B END & UPPER SURFACE HAS DISBOND.  REPAIRED IAW SRM 51-40-20.  DURING OPS CHECKS THE O/B END WAS CONTACTING THE MIDFLAP AND BINDING.  FOREFLAP RESKIMMED BUT DID NOT SOLVE PROBLEM.  INSTALLED FOREFLAP REMOVED FROM A/C N945UP FOR TROUBLESHOOTING PER NRC 725261, NO BINDING EXPERIENCED.
